# SDR P5CA9800183

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brace
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E RIB TO FRONT SPAR LWR CHORD TUBE BRACE FWD END CRACKED.  REPLACED BRACE PER MM 20-51-01.
